# SDR ASOA2014020509884

- Difficulty date: January 20, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK AT LBL 45 IS CHAFED APPROX .7" W X 1.5" L X .038" DEEP ON AFT END.  COMPLIED WITH EC/TC REO 601R-57-21-880 IAW REO 601R-57-21-880, REV C DATED 07/18/2011 AS WRITTEN.
